# SDR AU001251

- Difficulty date: December 13, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080013
- Condition: Failed
- Location: Nr 2
- Part time: 12,560 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 2 (RT) MAIN GENERATOR FAILED.
